# SDR FDEA201602180624

- Difficulty date: February 18, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 83,538 hours, 27,155 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S492249012000
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, SEAT TRACK DAMAGED AT STATION 1526, LBL 24.  R & R DAMAGED SECTION OF SEAT TRACK IAW SRM 53-70-00 FIG 1A.
